| Model Number |
30001003101110013 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed to discharge and the device did not respond to the front panel controls.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was verified and attributed to the test port receptacle being loose.It is unknown how the test port receptacle became loose.The test port receptacle was replaced to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.